# SDR SWAA2019102238048

- Difficulty date: October 18, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 71,869 hours, 42,234 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Separated
- Location: Rt Te Flap
- Component: Flap, Boeing
- Component part number: 114A1001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING OUTBOARD AFT FLAP INBOARD CORNER SEPARATED. / REPAIRED AFT FLAP PER SRM.
